MathSciNet Relay Station
MathSciNet bibliographic data
MR1424094 35L65
Goldstein, Jerome A.; Park, Mi Ai Odd solutions to perturbed conservation laws. Bull. Korean Math. Soc. 33 (1996), no. 4, 521–530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement